MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION DEVICE; INERBODY FUSION DEVICE

INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION DEVICE; INERBODY FUSION DEVICE
Model Number FHPACS0025TT
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a case on 1/27 that, heather cain, was attending, it was reported that dr.(b)(6) was performing an mis l4-s1 tlif on a 36 year old female patient.He placed a metrix retractor at l5 s1 and performed a discectomy at that level using rounded shavers and other disc prep instruments made by depuy-synthes.He utilized a 6mm, 8mm, 9mm, and 10mm sharp shaver in the disc space and requested the shortest entry profile implant (7mm h) to get a 14mm high.It was advised that we recommend line-to-line sizing with the implant.He requested the 14mm.The surgeon then asked for bone graft, it was advised that bone graft can interfere with the nose expansion of the implant.The surgeon continued with prepacking of the cancellous chips bone graft material.The tech proceeded to load the requested implant.Upon insertion in to the disc space the implant would not lock out and then the removal procedure had to be done with flarehawk removal instruments to remove the implant.It was advised using a shorter implant.The dr requested the tall shell with a 14mm implant.This implant would also not lock out and had to be removed using the same process, he attempted this 2 more times each time removing the implant.(total 4 sets of shims and shells removed) each time it was advised that our recommendation is line to line sizing with our shavers.He then asked for the shorter implant (still 14mm high).This implant was put in the disc space and it would not lock out.The final time we were only able to remove the shim, the surgeon decided to leave the shell at l5/s1 to prevent any further risk with the removal procedure.The procedure was completed by leaving a fh9 short shell in place at l5/s1.At l4/l5 the surgeon sized up to a 10mm shaver and placed a 10mm 6-degree implant without further incident.It was reported there was a 60 min delay to the surgery for insertion and removal of the additional implants.No patient impact was reported.Surgical technique was not utilized for oversizing of the implant relative to the shaver size and prepacking bone graft.

Brand Name
FLAREHAWK INTERBODY FUSION DEVICE
Common Device Name
INERBODY FUSION DEVICE
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
Manufacturer (Section G)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
Manufacturer Contact
chris mckee
354 hiatt drive
palm beach gardens, FL 33418
5615293861
MDR Report Key21427198
Report Number3012797630-2025-00005
Device Sequence Number8189664
Product Code MAX
UDI-Device Identifier00810004728158
UDI-Public(01)00810004728158
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFHPACS0025TT
Device Catalogue NumberFHPACS0025TT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale